Alert archive / Kansas / Tornado Warnings in 2015

Tornado Warning 8, NWS Hastings, NE

May 6, 2015Jewell County, Kansas

NWS Hastings, NE issued this tornado warning at May 6, 2015, 3:58 PM CDT for Jewell County, Kansas. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2015, 3:58 PM CDT (20:58 UTC)
Expired
May 6, 2015, 4:30 PM CDT
In force
32 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Jewell County, KS

The radar

The Grand Island radar (KUEX), 57 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 3:59 PM CDTTORNADO4 Se Esbon, KSTORNADO ON GROUND AT THIS TIME. OFF-DUTY NWS EMPLOYEE.
May 6, 4:05 PM CDTTORNADO4 Sw Burr Oak, KSSIGNIFICANT HOME DAMAGE...1 INJURY REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WFUS53 KGID 062058
TORGID
KSC089-062130-
/O.NEW.KGID.TO.W.0008.150506T2058Z-150506T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
358 PM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 430 PM CDT
    
* AT 357 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR ESBON...OR 25 MILES NORTHWEST OF BELOIT...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BURR OAK AROUND 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3971 9836 3977 9848 4000 9833 3990 9808
TIME...MOT...LOC 2057Z 218DEG 21KT 3976 9840 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ROSSI
3 follow-up statements
967 
WWUS53 KGID 062104
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT WED MAY 6 2015

KSC089-062130-
/O.CON.KGID.TO.W.0008.000000T0000Z-150506T2130Z/
JEWELL KS-
404 PM CDT WED MAY 6 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN JEWELL COUNTY...
    
AT 404 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR ESBON...OR 26
MILES NORTHWEST OF BELOIT...MOVING NORTHEAST AT 25 MPH.

HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  BURR OAK AROUND 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3974 9832 3977 9841 3981 9846 4000 9833
      3990 9808
TIME...MOT...LOC 2104Z 218DEG 21KT 3979 9837 

TORNADO...OBSERVED
HAIL...1.00IN

$$

ROSSI
425 
WWUS53 KGID 062115
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
415 PM CDT WED MAY 6 2015

KSC089-062130-
/O.CON.KGID.TO.W.0008.000000T0000Z-150506T2130Z/
JEWELL KS-
415 PM CDT WED MAY 6 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN JEWELL COUNTY...
    
AT 414 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER BURR OAK...OR 28 MILES NORTHWEST OF BELOIT...MOVING
NORTHEAST AT 25 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  BURR OAK AROUND 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3981 9827 3982 9838 3987 9842 4000 9833
      3993 9815
TIME...MOT...LOC 2114Z 218DEG 21KT 3984 9832 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ROSSI
866 
WWUS53 KGID 062128
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
428 PM CDT WED MAY 6 2015

KSC089-062137-
/O.EXP.KGID.TO.W.0008.000000T0000Z-150506T2130Z/
JEWELL KS-
428 PM CDT WED MAY 6 2015

...THE TORNADO WARNING FOR NORTHWESTERN JEWELL COUNTY WILL EXPIRE AT
430 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS.

REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR PORTIONS 
OF JEWELL COUNTY UNTIL 445 PM CDT.

LAT...LON 3981 9827 3982 9838 3987 9842 4000 9833
      3993 9815
TIME...MOT...LOC 2124Z 218DEG 21KT 3984 9832 

$$

ROSSI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 6, 2:39 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 6, 2:39 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
239 PM CDT WED MAY 6 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 219 PM CDT WED MAY 6 2015

PLENTY OF INSTABILITY AND SHEAR TO WORK WITH THIS AFTERNOON...SO
RAPID THUNDERSTORM DEVELOPMENT AND SEVERE WEATHER IS
EXPECTED...WITH ROUGHLY THE SOUTHEASTERN HALF OF THE FORECAST AREA
NOW IN A TORNADO WATCH THROUGH 9 PM. LARGE HAIL...WINDS GUSTS IN
EXCESS OF 60 MPH...AND TORNADOES ARE ALL POSSIBLE.

EXPECT CHANCES FOR THUNDERSTORMS AND SEVERE WEATHER TO DIMINISH
DURING THE OVERNIGHT HOURS AS THE RESPONSIBLE LOW PRESSURE SYSTEM
TRACKS NORTHEASTWARD. COULD SEE ANOTHER ROUND OF THUNDERSTORMS
DEVELOP ACROSS THE AREA AHEAD OF A COLD FRONT TOMORROW
AFTERNOON...BUT FOCUS OF THE STRONGER ACTIVITY TOMORROW SHOULD BE
MORE ACROSS NORTH CENTRAL KANSAS AND NOT ENCOMPASS AS MUCH OF THE
LOCAL AREA AS THIS AFTERNOON/EVENINGS ACTIVITY.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 219 PM CDT WED MAY 6 2015

WILL BE BRIEF DUE TO ONGOING CONVECTION...BUT PRIMARY FORECAST
CONCERN WILL CONTINUE TO REVOLVE AROUND THUNDERSTORM CHANCES THIS
WEEKEND.

MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD SHOWING SWRLY
FLOW IN PLACE IN THE UPPER LEVELS...AS A STRONG LOW PRESSURE SYSTEM
HAS SHIFTED SOUTH ALONG THE WEST COAST INTO SRN CALIFORNIA.

THUNDERSTORM CHANCES THURSDAY NIGHT THROUGH FRIDAY NIGHT ARE DRIVEN
PRIMARILY BY SHORTWAVE DISTURBANCES EJECTED OUT AHEAD OF THE MAIN
UPPER LOW...WHICH BY SUNRISE SATURDAY IS EXPECTED TO BE OVER THE
FOUR CORNERS REGION.

MAIN CONCERN INTO THIS WEEKEND WILL BE AS THAT LOW CONTINUES TO PUSH
EAST...EVENTUALLY ONTO THE PLAINS...WITH THE 12Z GFS/ECMWF TAKING
THE LOW ON A N/NE PATH THROUGH WRN NEBRASKA ON SUNDAY. INCREASED
LARGER SCALE LIFT...SFC BOUNDARIES AND OTHER PARAMETERS CONTINUE TO
SUGGEST THAT SATURDAY AFTERNOON/NIGHT WILL BRING ANOTHER SHOT AT
SEVERE WEATHER. SUNDAY...THE MAIN INSTABILITY AXIS/SFC FRONT LOOKS
TO PUSH E/SE...BUT THE MAIN UPPER LEVEL LOW WILL BE IN CLOSE
PROXIMITY TO THE CWA. LOT OF DETAILS YET TO WORK OUT.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z THURSDAY
AFTERNOON) ISSUED AT 219 PM CDT WED MAY 6 2015

MVFR OR LOWER CIGS ARE EXPECTED THROUGH THE EVENING HOURS AS
SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE LOCAL AREA. SOME OF
THESE STORMS COULD HAVE WIND GUSTS IN EXCESS OF 35KTS...ESPECIALLY
NEAR KGRI WHERE THE SEVERE PROBABILITIES ARE HIGHER. EXPECT
THUNDERSTORM POTENTIAL TO DIMINISH DURING THE EARLY MORNING HOURS
THURSDAY...WITH VFR CONDITIONS RETURNING TO BOTH TERMINALS BY
DAYBREAK.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...ROSSI
LONG TERM...ADP
AVIATION...ROSSI
Hazardous weather outlook, May 6, 2:25 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
225 PM CDT WED MAY 6 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
071930-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
225 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND INTO TONIGHT...SOME
OF WHICH ARE EXPECTED TO BECOME SEVERE. HAIL TO THE SIZE OF
GOLFBALLS...DAMAGING WIND GUSTS TO 60 MPH OR GREATER AS WELL AS
ISOLATED TORNADOES ARE ALL POSSIBLE THROUGH 9 PM CDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS REMAIN IN THE FORECAST ACROSS THE ENTIRE OUTLOOK AREA
THURSDAY NIGHT THROUGH SUNDAY NIGHT. THERE WILL BE THE CHANCE FOR
SEVERE THUNDERSTORMS...MAINLY SATURDAY AFTERNOON INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE LOCAL
AREA LATER THIS AFTERNOON AND INTO TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ROSSI

In the hours before

Special weather statement, May 6, 2:35 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
235 PM CDT WED MAY 6 2015

KSZ019-062000-
MITCHELL KS-
235 PM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY
UNTIL 300 PM CDT...

AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A TORNADIC THUNDERSTORM
OVER CENTRAL LINCOLN COUNTY...MOVING NORTH-NORTHEAST AT 35 MPH. IF
THIS STORM MAINTAINS ITS CURRENT TRACK AND INTENSITY...IT COULD POSE
A TORNADO AND LARGE HAIL THREAT TO SOUTHEASTERN MITCHELL COUNTY
BETWEEN 300 PM AND 330 PM CDT. PLEASE CONTINUE TO MONITOR THE
WEATHER SITUATION IN SOUTHEAST MITCHELL COUNTY DURING THE NEXT HOUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS.

LAT...LON 3923 9819 3941 9816 3936 9793 3922 9793
TIME...MOT...LOC 1932Z 201DEG 31KT 3906 9813

PFANNKUCH
Special weather statement, May 6, 2:47 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
247 PM CDT WED MAY 6 2015

KSZ005-006-017-018-062030-
PHILLIPS KS-OSBORNE KS-ROOKS KS-SMITH KS-
247 PM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PHILLIPS...SMITH...ROOKS
AND OSBORNE COUNTIES UNTIL 330 PM CDT...

AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF BELLAIRE
TO NEAR CODELL...AND MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILLIPSBURG...PLAINVILLE...SMITH CENTER...OSBORNE...STOCKTON...
DOWNS...KENSINGTON...NATOMA...AGRA...LEBANON...KIRWIN...WOODSTON...
GAYLORD...ALTON...PORTIS...ZURICH...GLADE...ATHOL...SPEED AND HARLAN.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS.

LAT...LON 3913 9936 3931 9952 3951 9960 3953 9958
      3999 9913 4000 9851 3913 9849
TIME...MOT...LOC 1946Z 205DEG 26KT 3991 9864 3922 9913

ROSSI
Local storm report, May 6, 3:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
336 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TORNADO          8 W IONIA               39.66N 98.50W
05/06/2015                   JEWELL             KS   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED TORNADO NEAR THE JEWELL AND SMITH
            COUNTY LINE.

&&

ADP
Special weather statement, May 6, 3:43 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT WED MAY 6 2015

KSZ017-018-062115-
OSBORNE KS-ROOKS KS-
343 PM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROOKS AND WESTERN
OSBORNE COUNTIES UNTIL 415 PM CDT...

AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF ALTON TO
NEAR NATOMA TO 9 MILES SOUTHWEST OF CODELL...AND MOVING NORTHEAST AT
45 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NATOMA...ALTON...PORTIS AND CODELL.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS.

LAT...LON 3913 9931 3923 9921 3955 9895 3957 9867
      3913 9890
TIME...MOT...LOC 2042Z 218DEG 38KT 3936 9895 3920 9910 3907 9924

FAY
Special weather statement, May 6, 3:43 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT WED MAY 6 2015

NEZ074-084-062115-
FRANKLIN NE-KEARNEY NE-
343 PM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR KEARNEY AND NORTHWESTERN FRANKLIN
COUNTIES UNTIL 415 PM CDT...

AT 343 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HILDRETH...OR 19 MILES EAST OF HOLDREGE...MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINDEN...AXTELL...HILDRETH...WILCOX...UPLAND...HEARTWELL AND NORMAN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4066 9917 4058 9872 4056 9872 4024 9889
      4029 9916
TIME...MOT...LOC 2043Z 189DEG 36KT 4033 9903

GUERRERO
Local storm report, May 6, 3:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
351 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             HILDRETH                40.34N 99.05W
05/06/2015  E0.50 INCH       FRANKLIN           NE   PUBLIC

&&

ADP

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 1:42 PM CDTSpecial Weather StatementGIDOsborne33 min
May 6, 2:08 PM CDTSpecial Weather StatementGIDOsborne37 min
May 6, 2:35 PM CDTSpecial Weather StatementGIDMitchell25 min
May 6, 2:47 PM CDTSpecial Weather StatementGIDOsborne, Rooks, Smith43 min
May 6, 2:48 PM CDTTornado Warning Tornado observedGIDMitchell27 min
May 6, 3:07 PM CDTTornado WarningGIDOsborne, Smith23 min
May 6, 3:30 PM CDTSevere Thunderstorm WarningGIDJewell, Smith30 min
May 6, 3:34 PM CDTAreal Flood AdvisoryGIDOsborne, Smith6 hr
May 6, 3:35 PM CDTTornado Warning Tornado observedGIDJewell12 min
May 6, 3:37 PM CDTTornado Warning Tornado observedGIDJewell23 min
May 6, 3:43 PM CDTSpecial Weather StatementGIDOsborne32 min
May 6, 3:52 PM CDTSevere Thunderstorm WarningGIDOsborne, Rooks38 min
May 6, 3:56 PM CDTSevere Thunderstorm WarningGIDSmith49 min
May 6, 4:19 PM CDTTornado WarningGIDJewell26 min
May 6, 4:26 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell34 min
May 6, 4:27 PM CDTSevere Thunderstorm WarningGIDOsborne48 min
May 6, 4:34 PM CDTTornado WarningGIDJewell26 min
May 6, 4:49 PM CDTSevere Thunderstorm WarningGIDJewell41 min
May 6, 4:54 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne36 min
May 6, 4:57 PM CDTTornado WarningGIDJewell33 min
May 6, 5:03 PM CDTTornado WarningGIDJewell, Mitchell27 min
May 6, 5:10 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne35 min
May 6, 5:17 PM CDTTornado WarningGIDMitchell28 min
May 6, 5:24 PM CDTSevere Thunderstorm WarningGIDOsborne, Smith51 min
May 6, 5:28 PM CDTAreal Flood AdvisoryGIDJewell, Smith3 hr
May 6, 5:29 PM CDTSevere Thunderstorm WarningGIDJewell46 min
May 6, 5:43 PM CDTTornado WarningGIDJewell, Mitchell32 min
May 6, 5:45 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith45 min
May 6, 6:14 PM CDTTornado WarningGIDJewell, Mitchell31 min
May 6, 6:31 PM CDTSevere Thunderstorm WarningGIDJewell, Smith44 min
May 6, 6:44 PM CDTSevere Thunderstorm WarningGIDJewell46 min

Nearby

Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.